# SDR HEEA0012728

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6221879001
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF TRANSMITS ON 130.32 GARBLED, WEAK AND UNREADABLE.
